Judging debates
Bibliographic Data
| ID | 9236375 |
|---|---|
| Authors | Hugh Neal Wells (University of Southern California), J M O'Neill |
| Year | 1918 |
| Volume | 4 |
| Issue | 1 |
| Pages | 76-92 |
| Publication date | 1918-01-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Quarterly Journal of Speech (JOURNAL) |
| Journal identifiers | ISSN: 0033-5630 • E-ISSN: 1479-5779 |
| Publisher | Informa UK Limited (PUBLISHER • GB) |
| DOI | 10.1080/00335631809360649 |
| OpenAlex | W4230668511 |
| Language | EN |
| Highly cited | No |
|---|